# SDR C77A20120905001

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK, PN 170-03264-001, PREVIOUS REPAIR FROM FRAME 16 TO 6" AFT OF FRAME 19 IS CORRODED, X=4711.0 - 5797.7 MM, Y= -260.4 MM,Z= 490.0 MM, HAS SPOTS OF CORROSION. REMOVED AND REPLACED LT FWD SEAT TRACK IAW SRM 51-41-01 AND 51-43-01 ON WO 543242-243 IAW EO E175-53MR-061, REV 4 WO 608390.
